Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had Mirena coil fitted, abdominal pain, tender nipples, light periods, painful sex

I am 30yr old female, 5ft 9 and weigh 135pounds. I have the Merina coil (for about 5-6 months). For the past 2-3 weeks I have been experiencing right lower abdominal pain but its like a dull ache. It feels worse if I try to be more active. I also have tender nipples. I notice my previous 2 periods were alot lighter than usual, but my last one finishing 3 weeks ago being particularly painful. It can also be painful when I make lovd to my partner. I went to my doctor who sent me for a CA125 test, it came back with normal levels. I am being sent for a scan on the 1st of June, but was just seeking opinions really.
Asked On : Wed, 23 May 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Hi,
Thanks for consulting us.
Mirena usually causes lighter periods & even amenorrhea in some women.
If the coil is still inside you pregnancy is very unlikely.
Periods generally become less painful with Mirena.
So, follow your doctors advise & find out what is wrong by having an ultrasound.
There may be something wrong with your ovaries as your doctor advised Ca-125. In addition, some women develop ovarian cysts with Mirena. So, this may well have a relation to your other symptoms. These are generally benign & disappear on their own. So just get evaluated!
Wish you best of luck.
Answered: Thu, 24 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor